# SDR SWAA2014093032419

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 27,629 hours, 13,263 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 767
- Condition: Faulty
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT FLIGHT ATTENDANTS REPORTED SMELLS SIMILAR TO SMOKE & INCENSE FROM OVERHEAD 7E.  R & R BULB IAW MM.
